Title

Bounds for Perturbed Solutions of Linear Operator Equations in Hilbert Space

Document Type

Article

Publication Date

11-10-2002

Department

Mathematics

Abstract

Some perturbation results on relative errors of solutions to singular linear operator equations in Hilbert space are given for consistent systems and for weighted leastsquares problems with the help of weighted generalized inverses. (C) 2002 Elsevier Science Inc. All rights reserved.

Publication Title

Applied Mathematics and Computations

Volume

132

Issue

2-3

First Page

293

Last Page

298